# SDR DXTA2025102705410

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N889QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000149
- Aircraft time: 35 hours, 20 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, GOT A FLAPS FAIL AMBER CAS, WHEN SELECTING FLAPS 1. RAN QRC AND CAS EXTINGUISHED. SELECTED FLAPS 1 AND GOT THE FLAPS FAIL AMBER CAS AGAIN.  DISCONNECTED FLAP POWER BOX CONNECTOR, DISCONNECTED LT & RT INBOARD FLEX SHAFTS FROM PCU'S, DISCONNECTED OB RH AND LH FLAP ACTUATOR BRAKE CONNECTORS, &FOUND RIGGING THROUGH GARMIN FOR POSITION 1 (FLAPS UP) GREEN AND DID NOT NEED A ELECTRICAL RE-RIG. IAW MM 27-50-00. REVIEWED ARES DOWNLOADS AND ADVISED THAT THE FLAP MOTOR AMPERAGE WAS AT 300+ AMPS WHEN FAULT OCCURRED. SUSPECT A LOCKED ACTUATOR BECAUSE OF FLAPS NOT BEING RIGGED CORRECTLY. INSPECT FLAPS UPON ARRIVAL & NOTICED THAT FLAP PANELS ON BOTH WINGS WERE ABOVE BEING FLUSH WITH THE TOP OF WING. PERFORMED FLAP CONTROL SYS RIGGING & FLAP CONTROL SYS ELECTRICAL RIGGING PROCEDURES IAW MM 27-50-00. OPS FLAPS MULTIPLE TIMES & FLAPS DID NOT FAIL AGAIN.  COMPLETED RIG CHECK OF LT & RT WING INBD & OTBD FLAP STOPS. FOUND STOPS TO BE WITHIN LIMITATIONS. IAW MM 27-50-00 (REV 14)  COMPLETED FLAP TRAVEL CHECKS. TRAVEL CHECKS FOUND WITHIN LIMITATIONS. COMPLETED SEVERAL FULL FLAP ACTUATIONS FROM MULTIPLE VARIOUS POSITIONS & FULL TRAVELS. NO FAULTS FOUND AT THIS TIME. IAW MM 27-50-00 (REV 14).
